Journal of Nonlinear Mathematical Physics

Volume 6, Issue 2, May 1999, Pages 139 - 160

Psi-Series Solutions of the Cubic Hénon-Heiles System and Their Convergence

Authors
S. MELKONIAN
Corresponding Author
S. MELKONIAN
Available Online 1 May 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.2.3How to use a DOI?
Abstract
The cubic Hénon-Heiles system contains parameters, for most values of which, the system is not integrable. In such parameter regimes, the general solution is expressible in formal expansions about arbitrary movable branch points, the so-called psi-series expansions. In this paper, the convergence of known, as well as new, psi-series solutions on real time intervals is proved, thereby establishing that the formal solutions are actual solutions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 2
Pages
139 - 160
Publication Date
1999/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S. MELKONIAN
PY  - 1999
DA  - 1999/05
TI  - Psi-Series Solutions of the Cubic Hénon-Heiles System and Their Convergence
JO  - Journal of Nonlinear Mathematical Physics
SP  - 139
EP  - 160
VL  - 6
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.2.3
DO  - https://doi.org/10.2991/jnmp.1999.6.2.3
ID  - MELKONIAN1999
ER  -